I had applied steroid cream Dermasone Betamethasone 0.025% on my 2.5yo daughter's arms and wrists and Betasone Betamethasone 0.1% on the inside of her thighs and back of her knees, moisturised with Cetaphil Restoraderm Body Moisturiser, for a week until the eczema rash had cleared up and the skin was smooth. However, now a week after she had recovered, she's beginning to scratch again. The rashes don't look as angry as before so I'm applying the 0.025% steroid and moisturiser to the same areas. However, she's still scratching her wrists, arms and back of her knees. In fact, the skin behind her knees have started to flake off. The areas are not red. Is this the rebound effect of using the steroid creams? Should I be using the stronger steroid cream instead or moisturise the skin more often?

3 Replies
 profile icon
Write a reply
VIP Member

I think you should stop the steroid and keep applying moisturiser for your daughter instead. My girl has eczema and psoriasis. We brought her to see a few docs and skin specialists. Steroid cream only helps for awhile, and tbh, it’s not good to keep using steroid cream. So we stopped after that and just applied lots of moisturiser for her. Her eczema and psoriasis is both under control now. You can consider trying Alobaby milky lotion. It’s a organic product, and it contains a few different oils in it to help moisturise the skin. But at the same time, it’s not oily like some moisturiser we’ve tried. It’s on 50% promo now too, so really very worth it. https://welovesupermom.com/products/alobaby7-alobaby-milky-lotion-big-bottle-380ml

Read more
Post reply image